PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 64 | 2 | 97-114
Tytuł artykułu

Fueter regular mappings and harmonicity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that Fueter regular functions appear in connection with the Eells condition for harmonicity. New conditions for mappings from 4-dimensional conformally flat manifolds to be harmonic are obtained.
Rocznik
Tom
64
Numer
2
Strony
97-114
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-07-18
poprawiono
1996-02-15
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Łódź Branch, Narutowicza 56, 90-136 Łódź, Poland
Bibliografia
  • [1] M. M. Berger, Sur les groupes d'holonomie homogène des variétés à connexion affine et des variétés Riemanniennes, Bull. Soc. Math. France 83 (1955), 279-330.
  • [2] A. L. Besse, Einstein Manifolds, Ergeb. Math. Grenzgeb. 10, Springer, Berlin, 1987.
  • [3] E. Bonan, Sur les G-structures de type quaternionien, Cahiers Topologie Géom. Différentielle 9 (1967), 389-461.
  • [4] R. Bott and L. W. Tu, Differential Forms in Algebraic Topology, Springer, New York, 1982.
  • [5] J. Eells and L. Lemaire, Selected Topics in Harmonic Maps, CBMS Regional Conf. Ser. in Math. 50, Amer. Math. Soc., 1983.
  • [6] R. Fueter, Die Funktionentheorie der Differentialgleichungen Δu = 0 und ΔΔu = 0 mit vier reellen Variablen, Comment. Math. Helv. 7 (1935), 307-330.
  • [7] R. Fueter, Über die analytische Darstellung der regulären Funktionen einer Quaternionenvariablen, Comment. Math. Helv. 8 (1936), 371-378.
  • [8] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vols. I-II, Interscience, 1963.
  • [9] W. Królikowski, On Fueter-Hurwitz regular mappings, Dissertationes Math. 353 (1996).
  • [10] W. Królikowski and R. M. Porter, Quaternionic regular and biregular functions in the sense of Fueter, in: Proc. Fourth Finnish-Polish Summer School in Complex Analysis at Jyväskylä, Ber. Univ. Jyväskylä, Math. Inst. 55 (1993), 65-87.
  • [11] J. W. Milnor and J. D. Stasheff, Characteristic Classes, Princeton Univ. Press and Univ. of Tokyo Press, Princeton, N.J., 1974.
  • [12] A. J. Sommese, Quaternionic manifolds, Math. Ann. 212 (1975), 191-214.
  • [13] V. Souček, Holomorphicity in quaternionic analysis, in: Seminari di Geometria 1982-1983, Università di Bologna, Istituto de Geometria, Dipartimento de Matematica, 1984, 147-153.
  • [14] A. Sudbery, Quaternionic analysis, Math. Proc. Cambridge Philos Soc. 85 (1979), 199-225.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv64z2p97bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.